# SDR SIMA20170221003

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 32,820 hours, 28,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT/SIGN JUST ABOVE THE SERVICE DOOR IS INOP. R&R N R2 EMERGENCY LIGHT INVERTER, OPC GOOD, IAW AMM 30-50-11.
